# SDR ASAA2016020115285

- Difficulty date: February 1, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,716 hours, 9,648 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161080
- Condition: Damaged
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF GOUGED, AND CORRODED.  ACFT GROUNDED. FABRICATED A NEW FLOOR PANEL IAW DWG 453A1610 REV.   ALODINED AND PRIMED IAW SRM 51-20-01.
